# SDR AUS20021272

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Separated
- Location: Strut
- Part time: 13,711 cycles
- Component: Strut
- Component part number: 1018100451
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR OLEO STRUT PISTON SEPARATING FROM AXLE. SHEAR BOLT HAD SHEARED AND THE PISTON HAD MIGRATED OUT BY APPROXIMATELY 25MM (0.98IN).
